On some proof theoretical properties of the modal logic GL

Studia Logica 42 (4):453 - 459 (1983)
This paper deals with the system of modal logicGL, in particular with a formulation of it in terms of sequents. We prove some proof theoretical properties ofGL that allow to get the cut-elimination theorem according to Gentzen's procedure, that is, by double induction on grade and rank.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 14,216
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Gaisi Takeuti (1987). Proof Theory. Sole Distributors for the U.S.A. And Canada, Elsevier Science Pub. Co..
Citations of this work BETA
M. Borga & P. Gentilini (1986). On the Proof Theory of the Modal Logic Grz. Mathematical Logic Quarterly 32 (10‐12):145-148.
Similar books and articles

Monthly downloads

Added to index


Total downloads

18 ( #141,475 of 1,699,548 )

Recent downloads (6 months)

4 ( #161,079 of 1,699,548 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.